# SDR TRAX200701071

- Difficulty date: July 27, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 19,437 hours, 15,742 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 SEAT TRACKS IN CARGO BAY CORRODED, 1 MARKED, 1 REMOVED.    10-18-07    INSTALLED SEAT RAIL, FOR RIGHT 9G WALL, PN 601R38779-9 IAW CRJ 200 53-01-11 MM13267 7-28-07. UPON INSTALLION OF SEAT TRACK FOR CENTER 9G WALL FOUND INCORRECT PART HAD BEEN OREDERED. REMOVED SEAT TRACK AND REORDERED CORRECT PART - INSTALLED NEW SERVICEABLE SEAT TRACK IAW CRJ AMM 53-01-11.
